Pregnancy & Birth Clubs <
13/05/2013 at 18:35
Sorry to only ever come on with questions but just wondered if anyone had any experiences of taking Citalopram? I started taking them last night and today I have felt awful - sick, dizzy and really lethargic. Is this normal and will it pass? Hope no one minds me asking. Am only on 10mg.
Thank you. X
13/05/2013 at 18:38
I didn't have any side effects when I was on them, however they are fairly common side effects and should pass quite soon.
13/05/2013 at 19:00
I took them and it took a while to notice any difference but they really worked for me. The only side effect I had was night-waking so I took sleeping tablets too.
Hope they kick in soon and they help you xxx
13/05/2013 at 19:15
I felt dizzy and sick with them to start with. I started taking them at night, that seemed to improve the side effects. I did feel tired on them a lot though, but really helped with my anxiety so it was worth the side effects.
13/05/2013 at 19:37
I've no citalapram advice but just wanted to say I've been thinking about you Glitterball. Don't be to hard on yourself lovely xx
13/05/2013 at 20:13
I was on citalopram too for a 8 month period a few years back and I didn't suffer any ill effects, I know side effects like this do happen but not sure if they would happen so soon IYSWIM? I would say to continue taking and monitor how you feel...if they continue to make you feel ropey I would go back to the doctors and ask re: switching to a different type of AD as there are lots available and as with most medications something that agrees with 1 person doesn't with another. They do take a couple of weeks to have any real effect to depression or anxiety, but rest assured at the right dosage (mine needed upping a little at the time) they do help.
Just wanted to add if you need to chat to anyone at all (about the citalopram or depression/anxiety in general) please shout on here....there are quite a few of us who have been on this drug or similar and everyone is a great support.
Hugs to you xx
13/05/2013 at 20:14
Also, my doctor advised me to take in the morning after breakfast rather than at night as one of the side effects can be to effect sleep etc....this may possibly make a difference to your nausea etc too? x
13/05/2013 at 21:03
I took them at night time so I slept through the worst of the side effects but they did make me feel very on edge, sick and dizzy for the first few weeks. It did get better though. Hugs xx
13/05/2013 at 21:16
Thank you all. That's really helped. Glad to hear that they have helped people. Didn't really want to take anything but have had to admit defeat.
Coco the only reason I take them at night is because I have a long commute to work so thought I would sleep through any side effects. Thanks also for the offer of help - I have to be honest trying to avoid this place for a while but everyone is so lovely.
NG - thank you. How are you doing lovely? Have been lurking a bit to see how you were doing. Lots of love.
14/05/2013 at 07:53
I've not really been around here much either, find it all a bit like a reminder of where I should be and what I should be doing. Sorry to hear you are struggling to, it's so understandable tho and everyone needs a little help at times. Have the Drs offered counselling along side AD? I'm waiting to start through my fertility clinic as the nurse is concerned about how I cope! Xx
14/05/2013 at 09:02
I can have counselling through the molar pregnancy department at charring cross but haven't contacted them. The gp said that might be the best place to look at as they know what they are talking about and there would probably be less of a wait than the nhs. I'm glad your clinic are being supportive. The reminders on here are what's keeping me away I think although I pop in to see if some people are about (you being one of them). It's just so hard. Sending hugs. Xxx
14/05/2013 at 09:23
Bless you! Are you on FB? We can keep in touch that way if its easier? Think the clinic are just concerned that I'm going to have a complete melt down at a later stage. I do a good line in "I'm fine"! Xx
14/05/2013 at 09:37
I am on FB - but am a bit worried about sticking my name on here because I'm a teacher and I worry about google - pathetic I know. Shall I put my email on here then we can do it that way? X
14/05/2013 at 13:11
It's ok I'll put mine and delete it later!
It's ****** profile pic me n navy boy on our wedding day. X
14/05/2013 at 13:51
Have sent you a fb message. X
14/05/2013 at 16:54
I found it! Won't let me be your friend but at least we can message!!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.